I've been on Sucralfate for about a month and just finished my last pill yesterday. I had went and got a new prescription last night for it. I thought all along it was helping with my gastritis. I just took one this morning on an empty stomach and now I'm feeling weird. I'm feeling shaky and jittery and my heart is beating a little faster. I also have a flutter and yucky feeling in my stomach. What should I do?
- Sucralfate Information for Consumers
- Sucralfate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sucralfate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Amitriptyline - I just started taking this med & its making me feel weird like Im floating on clouds
Posted 7 Feb 2015 • 1 answer
Posted 30 Sep 2015 • 19 answers
Posted 13 Sep 2016 • 0 answers
Posted 15 Dec 2016 • 1 answer
Posted 14 Jul 2017 • 1 answer